RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 199, Number 8  


Hardy and Bellman transformations of series with respect to multiplicative systems
S. S. Volosivets
3
Convolution equations in many-dimensional domains and on the Heisenberg reduced group
V. V. Volchkov, Vit. V. Volchkov
29
Behaviour at infinity of solutions of pseudodifferential elliptic equations in unbounded domains
L. M. Kozhevnikova
61
Semifree circle actions, Bott towers and quasitoric manifolds
M. Masuda, T. E. Panov
95
Birational geometry of Fano double covers
A. V. Pukhlikov
123
Best approximation to monomials on a cube
V. A. Yudin
149
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019